# SDR YENA201708260703

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,738 hours, 5,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 10251
- Condition: Dirty
- Location: Cabin
- Part time: 24,288 hours, 7,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 402, FLL-JFK. DIRTY SOCK/ OIL ODOR DETECTED. ODOR ORIGINATED AT ROTATION AND PERSISTED THROUGH 22,000 FT ODOR ONLY DETECTED IN COCKPIT. ODOR OCCURRED AGAIN WHEN CKPT TEMP WAS INCREASED. ODOR REOCCURRED ON DESCENT FROM 12,000 FT TO LANDING. R & R OZONE FILTERS. REMOVED, CLEANED AND REINSTALLED APU SURGE DUCT. R&R NR 2 CONDENSER PERFORMED PACK DECONTAMINATION. NO ODOR PRESENT DURING OR AFTER DECONTAMINATION. A/C OK FOR SVC.
